Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 2979414, 10 pages
http://dx.doi.org/10.1155/2016/2979414
Research Article

State-Dependent Impulsive Control Strategies for a Tumor-Immune Model

1Department of Mathematics, Pusan National University, Busan 609-735, Republic of Korea
2College of Mathematics and Systems Science, Xinjiang University, Urumqi 830046, China

Received 23 May 2016; Accepted 1 September 2016

Academic Editor: Ryusuke Kon

Copyright © 2016 Kwang Su Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. Kim, G. Cho, and I. H. Jung, “Optimal treatment strategy for a tumor model under immune suppression,” Computational and Mathematical Methods in Medicine, vol. 2014, Article ID 206287, 13 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  2. D. Kirschner and J. C. Panetta, “Modeling immunotherapy of the tumor—immune interaction,” Journal of Mathematical Biology, vol. 37, no. 3, pp. 235–252, 1998. View at Publisher · View at Google Scholar · View at Scopus
  3. V. A. Kuznetsov, I. A. Makalkin, M. A. Taylor, and A. S. Perelson, “Nonlinear dynamics of immunogenic tumors: parameter estimation and global bifurcation analysis,” Bulletin of Mathematical Biology, vol. 56, no. 2, pp. 295–321, 1994. View at Publisher · View at Google Scholar · View at Scopus
  4. M. Gałach, “Dynamics of the tumor-immune system competition—the effect of time delay,” International Journal of Applied Mathematics and Computer Science, vol. 13, no. 3, pp. 395–406, 2003. View at Google Scholar · View at MathSciNet
  5. D. Dingli, M. D. Cascino, K. Josić, S. J. Russell, and Ž. Bajzer, “Mathematical modeling of cancer radiovirotherapy,” Mathematical Biosciences, vol. 199, no. 1, pp. 55–78, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. X. Z. Meng and L. S. Chen, “Global dynamical behaviors for an SIR epidemic model with time delay and pulse vaccination,” Taiwanese Journal of Mathematics, vol. 12, no. 5, pp. 1107–1122, 2008. View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y. Z. Pei, S. Y. Liu, C. G. Li, and L. S. Chen, “The dynamics of an impulsive delay SI model with variable coefficients,” Applied Mathematical Modelling, vol. 33, no. 6, pp. 2766–2776, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. T. Gao, W. Wang, and X. Liu, “Mathematical analysis of an HIV model with impulsive antiretroviral drug doses,” Mathematics and Computers in Simulation, vol. 82, no. 4, pp. 653–665, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. H. Qiao, H. Qi, and Y. C. Chen, “Qualitative analysis of hepatitis B virus infection model with impulsive vaccination and time delay,” Acta Mathematica Scientia B, vol. 31, no. 3, pp. 1020–1034, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. Z. Huang, J. X. Li, X. Y. Song, and H. J. Guo, “Modeling impulsive injections of insulin: towards artificial pancreas,” SIAM Journal on Applied Mathematics, vol. 72, no. 5, pp. 1524–1548, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S. Tang, Y. Xiao, and D. Clancy, “New modelling approach concerning integrated disease control and cost-effectivity,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 3, pp. 439–471, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. L. Nie, Z. Teng, and A. Torres, “Dynamic analysis of an SIR epidemic model with state dependent pulse vaccination,” Nonlinear Analysis: Real World Applications, vol. 13, no. 4, pp. 1621–1629, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. L.-F. Nie, Z.-D. Teng, and I. H. Jung, “Complex dynamic behavior in a viral model with state feedback control strategies,” Nonlinear Dynamics, vol. 77, no. 4, pp. 1223–1236, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. B. Tang, Y. N. Xiao, S. Y. Tang, and R. A. Cheke, “A feedback control model of comprehensive therapy for treating immunogenic tumours,” International Journal of Bifurcation and Chaos, vol. 26, no. 3, Article ID 1650039, 22 pages, 2016. View at Publisher · View at Google Scholar
  15. J. K. Hale and H. Koçak, Dynamics and Bifurcations, Springer, New York, NY, USA, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  16. P. S. Simeonov and D. D. Bainov, “Orbital stability of periodic solutions of autonomous systems with impulse effect,” International Journal of Systems Science, vol. 19, no. 12, pp. 2561–2585, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  17. L. G. de Pillis, W. Gu, and A. E. Radunskaya, “Mixed immunotherapy and chemotherapy of tumors: modeling, applications and biological interpretations,” Journal of Theoretical Biology, vol. 238, no. 4, pp. 841–862, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. L. de Pillis, K. R. Fister, W. Gu et al., “Mathematical model creation for cancer chemo-immunotherapy,” Computational and Mathematical Methods in Medicine, vol. 10, no. 3, pp. 165–184, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus